# SDR REXA2021100700786

- Difficulty date: August 23, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERT. STAB TO FUSELAGE DRAG ANGLE (AFT ANGLE) APPEARS TO BE CRACKED ON L/E IN RADIUS. - PERFORMED EDDY CURRENT FOR SUSPECTED CRACK IAW CRJ 700 NDTM PART 1, 51-20-006-250-A01 FAILED NDT. REMOVED AND LOCATED, DRILL AND INSTALLED SERVICEABLE DRAG ANGLE IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-42-13-001-001-A01, AND 51-40-11-001-001-A01. WVAC EMP # 603145
